Imperial College London

DrAjayChandra

Faculty of Natural SciencesDepartment of Mathematics

Lecturer in Pure Mathematics
 
 
 
//

Contact

 

a.chandra

 
 
//

Location

 

677Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Journals

Chandra A, Hairer M, Chevyrev I, et al., 2021, Renormalising SPDEs in regularity structures, Journal of the European Mathematical Society, Vol:23, ISSN:1435-9855, Pages:869-947

Chandra A, Erhard D, Shen H, 2019, Local solution to the multi-layer KPZ equation, Journal of Statistical Physics, Vol:175, ISSN:0022-4715, Pages:1080-1106

Chandra A, Shen H, 2017, Moment bounds for SPDEs with non-Gaussian fields and application to the Wong-Zakai problem, Electronic Journal of Probability, Vol:22, ISSN:1083-6489

More Publications